# SDR CALA9600747

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16784
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO COMPARTMENT STRINGER 28R CORRODED AT B.S. 720C.  THE CORROSION WAS REMOVED.  A STRINGER AND SPLICE WERE FABRICATED AND INSTALLED IAW SRM 53-10-3, FIGURE 1.
